MathSciNet Relay Station
MathSciNet bibliographic data
MR1984800 65M70
Daǧ, İdris; Doğan, Abdülkadir; Saka, Bülent B-spline collocation methods for numerical solutions of the RLW equation. Int. J. Comput. Math. 80 (2003), no. 6, 743–757.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement